Robust reliable \(H_{\infty}\) control for nonlinear stochastic Markovian jump systems. (English) Zbl 1264.93259

Summary: The robust reliable \(H_{\infty}\) control problem for a class of nonlinear stochastic Markovian jump systems (NSMJSs) is investigated. The system under consideration includes Itô-type stochastic disturbance, Markovian jumps, as well as sector-bounded nonlinearities and norm-bounded stochastic nonlinearities. Our aim is to design a controller such that, for possible actuator failures, the closed-loop stochastic Markovian jump system is exponential mean-square stable with convergence rate \(\alpha\) and disturbance attenuation \(\gamma\). Based on the Lyapunov stability theory and Itô differential rule, together with LMIs techniques, a sufficient condition for stochastic systems is first established in Lemma 3. Then, using the lemma, the sufficient conditions of the solvability of the robust reliable \(H_{\infty}\) controller for linear SMJSs and NSMJSs are given. Finally, a numerical example is exploited to show the usefulness of the derived results.


93E15 Stochastic stability in control theory
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60J27 Continuous-time Markov processes on discrete state spaces
93B36 \(H^\infty\)-control
93B51 Design techniques (robust design, computer-aided design, etc.)
Full Text: DOI


[1] O. L. V. Costa, M. D. Gragoso, and R. P. Marques, Descrete-Time Markov Jump Linear Systems, Probability and Its Applications, Springer, New York, NY, USA, 2005.
[2] P. V. Pakshin, “Robust high moment stabilizing control for stochastic systems with jumps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2473-2484, 2001. · Zbl 1042.93525 · doi:10.1016/S0362-546X(01)00370-4
[3] X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 79, no. 1, pp. 45-67, 1999. · Zbl 0962.60043 · doi:10.1016/S0304-4149(98)00070-2
[4] Y. Dong and J. Sun, “On hybrid control of a class of stochastic non-linear Markovian switching systems,” Automatica, vol. 44, no. 4, pp. 990-995, 2008. · Zbl 1283.93251 · doi:10.1016/j.automatica.2007.08.006
[5] G.-H. Yang, J. L. Wang, and Y. C. Soh, “Reliable H\infty controller design for linear systems,” Automatica, vol. 37, no. 5, pp. 717-725, 2001. · Zbl 0990.93029 · doi:10.1016/S0005-1098(01)00007-3
[6] C.-H. Lien, K.-W. Yu, Y.-F. Lin, Y.-J. Chung, and L.-Y. Chung, “Robust reliable H\infty control for uncertain nonlinear systems via LMI approach,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 453-462, 2008. · Zbl 1141.93322 · doi:10.1016/j.amc.2007.08.085
[7] H. Zhang, Z.-H. Guan, and G. Feng, “Reliable dissipative control for stochastic impulsive systems,” Automatica, vol. 44, no. 4, pp. 1004-1010, 2008. · Zbl 1283.93258 · doi:10.1016/j.automatica.2007.08.014
[8] W. Zhang, G. Wei, and G. Feng, “Reliable H\infty control for discrete-time piecewise linear systems with infinite distributed delays,” Automatica, vol. 45, no. 12, pp. 2991-2994, 2009. · Zbl 1192.93030 · doi:10.1016/j.automatica.2009.09.012
[9] W. Zhang and B.-S. Chen, “State feedback H\infty control for a class of nonlinear stochastic systems,” SIAM Journal on Control and Optimization, vol. 44, no. 6, pp. 1973-1991, 2006. · Zbl 1157.93019 · doi:10.1137/S0363012903423727
[10] W. Zhang, B.-S. Chen, and C.-S. Tseng, “Robust H\infty filtering for nonlinear stochastic systems,” IEEE Transactions on Signal Processing, vol. 53, no. 2, pp. 589-598, 2005. · Zbl 1370.93293 · doi:10.1109/TSP.2004.840724
[11] Y. Liu, Z. Wang, and W. Wang, “Reliable H\infty filtering for discrete time-delay systems with randomly occurred nonlinearities via delay-partitioning method,” Signal Processing, vol. 91, no. 4, pp. 713-727, 2011. · Zbl 1217.93168 · doi:10.1016/j.sigpro.2010.07.018
[12] Y. Liu, Z. Wang, and W. Wang, “Reliable H\infty filtering for discrete time-delay Markovian jump systems with partly unknown transition probabilities,” International Journal of Adaptive Control and Signal Processing, vol. 25, no. 6, pp. 554-570, 2011. · Zbl 1225.93109 · doi:10.1002/acs.1231
[13] Z. Gu, D. Yue, D. Wang, and J. Liu, “Stochastic faulty actuator-based reliable control for a class of interval time-varying delay systems with Markovian jumping parameters,” Optimal Control Applications & Methods, vol. 32, no. 3, pp. 313-327, 2011. · Zbl 1217.93174 · doi:10.1002/oca.941
[14] Y. Liu, Z. Wang, and W. Wang, “Robust reliable control for discrete-time-delay systems with stochastic nonlinearities and multiplicative noises,” Optimal Control Applications & Methods, vol. 32, no. 3, pp. 285-297, 2011. · Zbl 1217.93176 · doi:10.1002/oca.938
[15] Z. R. Xiang, C. H. Qiao, and R. H. Wang, “Robust H\infty reliable control of uncertain stochastic switched non-linear systems,” International Journal of Advanced Mechatronic Systems, vol. 3, no. 2, pp. 98-108, 2011.
[16] Z. Xiang, R. Wang, and Q. Chen, “Robust reliable stabilization of stochastic switched nonlinear systems under asynchronous switching,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7725-7736, 2011. · Zbl 1232.93093 · doi:10.1016/j.amc.2011.02.076
[17] Z. Wang, Y. Liu, and X. Liu, “H\infty filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities,” Automatica, vol. 44, no. 5, pp. 1268-1277, 2008. · Zbl 1283.93284 · doi:10.1016/j.automatica.2007.09.016
[18] Q.-L. Han, “Absolute stability of time-delay systems with sector-bounded nonlinearity,” Automatica, vol. 41, no. 12, pp. 2171-2176, 2005. · Zbl 1100.93519 · doi:10.1016/j.automatica.2005.08.005
[19] J. Lam, H. Gao, S. Xu, and C. Wang, “H\infty and L2/L\infty model reduction for system input with sector nonlinearities,” Journal of Optimization Theory and Applications, vol. 125, no. 1, pp. 137-155, 2005. · Zbl 1062.93020 · doi:10.1007/s10957-004-1714-6
[20] S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. · Zbl 0816.93004
[21] L. Xie, C. De Souza, and M. Fu, “H\infty Bestimation for discrete time linear uncertain systems,” International Journal of Robust and Nonlinear Control, vol. 1, no. 2, pp. 111-123, 1991. · Zbl 0754.93050 · doi:10.1002/rnc.4590010206
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.